Silly question I guess. I'm having a rest from MTX AND INFLIXIMUB due to vomiting and blisters...I had been on MTX for about five years...d
Do others who are on it and have been on it a while, still have vomiting days? I'm due at hosp on Thursday and know my meds are going to be discussed...if others still have vomit days I may opt to go back on MTX rather than try something new. Maryx
Thank you scouters for your reply...it's a bit of vicious circle isn't it....off or on them it never seems to be good. I.ll let you know what happens on Thursday . Maryx
Hi Mary, I've been on MTX a few years now, and Enbrel for 2years, but the Enbrel was making me feel so unwell, so was taken off the it for a while, I like Scouser, have Never vomited whilst on them all..........so it's best they discuss your meds.......because I was unwell all the time on the meds! just feeling sick and vert tired my Rhummy told me to have a ' wash out' of the Meds for 6 months..........I did that, but joint wise was sooo bad, saw him again, and now back on just the MTX, and have had no side affects at all........so it was the Enbrel that was causing it!........... Like Scouser said, you are NEVER silly to ask a question that is important to you and others that read all the posts.......so all in all, it's good that they took you off them and to discuss what happens next........try not worry about being off them, your body needs a rest, they won't leave you too long ok take care Jill xx
Thank you for your reply. It's just trying to find the balance really isn't it. I feel better off them but Oh My! The joints and the cramps! Night times are unbearable! Maryx
I was on MTX twice. The first time I was started on a fairly high dose and had quickly to come off because of vomiting. The second time, about ten years later, I was started on a low dose and worked up. Unfortunately, once I got to a level that was beginning to control the inflammation, I was sick, with horrendous mouth ulcers, felt terrible and my relatives thought I was going senile (what I called brain-fog, like many others on here). This persisted despite switching to the injections. Life was intolerable on MTX at that dose, so I came off it.
I'm now on azothiaprine, still nauseous, but not vomiting and the inflammation is, at present just controlled.
But I know lots of people are on MTX without problems - so it's horses for courses.
Thank you so much for your reply....it's exactly the same as me mouth ulcers, vomiting and generally feeling bloody rough. So am not sure what to do on Thursday when at clinic...I feel so much better off the drugs but pain is something else...it was good to hear others who had been on it for a while still had the side effects I had...( I don't mean it was for them, it was just good to hear). I was on 25.25 mg injection which I did myself each week...someone suggested I ask for a lower dose as I'm on infliximub also, perhaps that is the way forward for me...I just hope they are in an approachable mood...it's awful when they're not...it's so intimating. Thank you once again. Hope your day isn't too bad....I'm in Essex and the heavens have been opened all day. Maryx
Hi Mary I'm and Essex girl too - sorry you are suffering at the moment you are so right it is all about balance ...I've just started Cimzia so fingers crossed , but have literally just spoken to the nurse today due to terrible upset tums and regular loo visits for the last couple of months on and off . I've never suffered with this sort of thing and the nurse has a feeling its the methotrexate so has asked me to stop for a couple of weeks so we will see if it disappears or not ...just starting to get on top of the painful joints issue and now tummy stuff , you are right all swings and roundabouts grhhhh ..I hope they get it sorted for you Claire x
Thank you for reply...yes..it is all about balance and it's very tricky too. I'm wondering what they will suggest on Thursday. Well Essex has certainly been wet today...yesterday the sea was quite angry too...a bit like my joints flaring up . I hope you do get on with MTX it seems to be the most popular. Somebody did mention it is the cheapest but I don't know if I heard that correctly. I wish you well. Maryx
By the way what is Cimiza? Maryx
Mary Cimzia is a biologic drug , these are all fairly new , all about them on the NRAS website have a look ....just feel lucky these drugs are around these days x
So pleased you are doing well x
Happy to hear you.ve landed on the right drug for you really pleased. Maryx
I'm on infliximub I guess it's similar. Thanks maryx
Hi! Just to say I've been on MTX for over 3 yrs, and still feel nauseous the next day. Also regularly get mouth ulcers. But reducing dose led to flare. I always inject at night now, it helps a bit. Just started on etanercept after a disastrous experience with rituximab
Hope you manage to sort things out.
One tip... I find fruit ice follies help with the nausea!!
Thank you for tip..I always want something sweet when the nausea comes..I'm at hosp Thursday to see what they are going to do now..the pain is coming in thick and fast since I've been off meds so fingers crossed I will get sorted out. Thank you for your reply...if I. Put back on MTX I,ll get lots of lollies in...luckily I really love them!!!! That's handy!!!! Maryx
hi truly I was on metx for 2 years with no problem until last month when I couldn't take it because it made me sick seen my consultant last wk he put me on sulfasalazine I had taken when I took RA about 3 years ago it nothing for me then so I don't why he thinks it will work this time
Hi, thank you for your reply. I was first put on salfasalazine when I what's first diagnosed about 6 years ago..it made me terribly sick and I too didn't find it very helpful. I've been on MTX injections a few years, always made me feel a bit sick but nothing like recently (that's why they took me off it) put back on today ...let's see how it goes...I know these drugs can makes us feel sick but I thought with time our bodies would get used to it. What will you do if salfasalazine doesn't work for you again...sometimes it seems such a long path to find the right drug...I hope it helps you this time, trouble it takes so long to find all this out. Maryx
hi mary if the salfas doesn't work they will try me on metx injections I think
Sorry it's taken me a long time to reply, not been too good. You will be fine on injections they are very easy to do....let's hope they sort you out soon...it all takes so long with this complaint. Maryx
Thank you Scouser..it's starting to improve...I've restarted MTX...I was told to wait for results of blood test and I forgot but MTX has all ways made me feel a little of rough. I hope I'm not going down that road again....maryx
it, I know that sounds ridiculous!! but I just can't take anymore and have now missed 3 weeks I'm going...
started to feel the mtx working about 3 weeks ago. Today, I am still swollen but I have less pain. My question...
prescribed Amptripilene which worked for a while but my body seems to have got used to it so now dosent help at...
Start a Community